# SDR USAA001422

- Difficulty date: August 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 46,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT CUSP MEMBRANE CRACKED TWO PLACES, 2 INCHES AND .75 INCH, STATION 886.  MANUFACTURED NEW AND INSTALLED PER DACO DWG 9910151/SRM 53-05 FIG 97.  (M)
